International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 319-324
Sufficient conditions for starlikeness associated with parabolic region
1Department of Mathematics and Computer Applications, Sri Venkateswara College of Engineering, Sriperumbudur 602 105, India
2Department of Mathematics, Anna University, Madras 600 025, India
Received 15 June 2001
Copyright © 2002 V. Ravichandran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An analytic function , defined on the unit disk , is in the class if is in the parabolic region . This class is closely related to the class of uniformly convex functions. Sufficient
conditions for function to be in are obtained. In particular, we find condition on such that the function , satisfying , is in .